# SDR CALA2024090500573

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 119,660 hours, 12,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8102342
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK L EICAS STATUS,  OVERHEAT AT LT PACK OUTLET OR LT PACK COMPRESSOR OUTLET OR.  LT PACK FLOW CONTROL VALVES (FCVS) ARE CLOSED DUE TO: FCV S FAILED CLOSED, FCVS LATCHED CLOSED BY CABIN TEMP CONTROLLER (C TC) BECAUSE OF FAULT, OVERHEAT, OR PACK FLOW SENSING FAILURE, OR, BOTH FCVS FAILED IN ANY POSITION. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2123491 FLIGHT STATUS: L INTERMITTENCE CODE: M.  CABIN TEMPERATURE CONTR OLLER (L CHAN1) POST LT PACK COMPRESSOR DISCHARGE TEMP SENSOR REPLACEMENT, MAT SYSTEM AIR ON TEST CARRIED OUT FOUND TEST PASSED. NIL RELATED FAULTS NOTED AFTER PROLONGED PACKS OPERATION ON GROUND. EXISTING FAULTS NOTED ON MAT. SATIS. BOTH L & RT PACKS OPS SATIS . CMPRSR TEMP SENSOR L EICAS STATUS FAILURE OF BOTH CABIN TEMPERATURE CONTROLLER (CTC) LT PACK COM PRESSOR OUTLET TEMPERATURE SENSORS IN LT PACK. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 2123441 FLIGHT STATUS: L INTERMITTENCE CODE: M PH,  CABIN TEMPERATURE CONTROLLER (L CHAN2) FIM TASK 21-52-00-810-850 R101 C/OUT, LT PACK COMP RESSOR DISCHARGE TEMP SENSOR REPLACED IAW AMM 21-52-41 PB401 R10 1. MAT SYSTEM AIR ON TEST C/OUT FOUND TEST PASSED.
